# SDR SWAA2023052227584

- Difficulty date: April 14, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E PANEL 551GB INB AFT SUPPORT STRUT LOWER ATTACHED FITTING HAS ELONGATED HOLE MKD DOT<[01] REMOVED AND REPLACED FITTING AT 551-GB. PANEL. USED REF. SRM-51-40-02-0G-0.;[02] VERIFIED FITTING REPLACEMENT.
